MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Catalog Number 338960
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after using bd facscanto¿ ii flow cytometer error message was bypassed.The following information was provided by the initial reporter: 1.Are you running patient samples for diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes.3.Did the customer bypass the error message? (if yes, go to question #4.If no, no further questions required.): yes.4.Is this presto ? no.It was reported by the customer that error e060- load unload detection error.Error is happening intermittently, cytometer will disconnect after the error and if the error is not caught, the whole sample will be aspirated.Customer tried rebooting and issue persists.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - becton dickinson and company bd biosciences san jose ca, 95131.G.1 - reporting office contact - fahmy razak.G.1 - manufacturing site contact - fahmy razak.H.6 investigation summary: based on the investigation results, the reported issue regarding load unload detection error was confirmed.Investigation results that were performed on the indicated failure mode were the following: the potential cause of the issue was that the tube sensor needed adjustment.The dhr was reviewed to confirm the instrument met all the manufacturing specifications prior to release.The field service representative (fsr) performed a field visit.The field service representative (fsr) checked the tube sensor voltage and performed a readjustment.After the adjustments performed, the instrument was tested and confirmed to be performing according to the instrument specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD FACSCANTO¿ II FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18303165
Report Number2916837-2023-00226
Device Sequence Number15149424
Product Code GKZ
UDI-Device Identifier00382903389605
UDI-Public(01)00382903389605
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown